# SDR UALA2012010400092

- Difficulty date: January 2, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,265 hours, 21,999 cycles
- Engine: Pwa PW2037
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2745711P
- Part serial: 971
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR DOWN ON ARRIVAL AT GATE.  DOOR LIGHT ON WHEN PARKING AT GATE.  REMOVED & REPLACED LT MAIN GEAR DOOR ACTUATOR.  OPS CHECKED GOOD.
